# SDR MASA200602058

- Difficulty date: August 7, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,877 hours, 5,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2821 EUG.  EMERGENCY LIGHTS INOP - EXTERIOR LIGHTS WILL NOT STAY ILLUMINATED.  MX RELAMPED.
